Hello everyone. I've been on medhelp for about a month now. I think it's great! There are so many people willing to help others with problems & giving there support so I have a question for you all that I would like some advice on. I had a D&C done the end of June this year. I have been feeling really tired the last couple of weeks, also sometimes nauseous...I get lightheaded & dizzy quiet often. The other night I was walking from one room to the next & blacked out...I didn't pass out or fall or anything...just kinda forgot what I was doing & everything went black... I went to the hospital yesterday & also went last week. They told me last week & yesterday that I had Syncope which is a type of fainting. You have it regardless of whether you faint or not. I was having chest pains as well yesterday so they did an X-Ray it came back fine. I also got blood work & a urine sample done to find out that all tests were negative as far as me being pregnant. That's what I thought was a possibility because I felt the same way before I found out I was PG last time. I was also told I may have hypertension which may be why I get lightheaded & dizzy so they told me to drink lots of fluids & also to get up slowly. This happens sometimes even when I am sitting down I will get kinda lightheaded. My passport is going to run out soon as I have my check-up after my D&C tomorrow & you only have insurance until 6 weeks after you have a baby or miscarriage. I'm curious as to why I am still so tired. I also found out yesterday that I have a UTI. I got medicine for it before that I had to take 500mg of 4 times a day, that was too much as I only way around 120lbs. so they gave me another that I took twice a day that was 100mg...well obviously that wasn't strong enough so they gave me something yesterday that is 500mg that I only take twice a day for one week. Y am I so tired???
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.